# SDR I5EA2021011200004

- Difficulty date: January 12, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 70,790 hours, 46,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 18317
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERABLE AT L1065.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT M1136 STA 753L AND TEST, IAW B737-400 AMM 33-51-51.  OPERATIONS CHECK GOOD.
